Letter to the editors: “Analytic continuations of solutions of boundary value problems for the stationary wave equation” [Differentsial'nye Uravneniya 27 (1991), no. 1, 8–17, 179; MR1133505]
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1992_28_10_a21,
     author = {V. F. Apel'tsin},
     title = {Letter to the editors: {{\textquotedblleft}Analytic} continuations of solutions of boundary value problems for the stationary wave equation{\textquotedblright} {[Differentsial'nye} {Uravneniya} 27 (1991), no. 1, 8{\textendash}17, 179; {MR1133505]}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1836},
     year = {1992},
     volume = {28},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a21/}
}
TY  - JOUR
AU  - V. F. Apel'tsin
TI  - Letter to the editors: “Analytic continuations of solutions of boundary value problems for the stationary wave equation” [Differentsial'nye Uravneniya 27 (1991), no. 1, 8–17, 179; MR1133505]
JO  - Differencialʹnye uravneniâ
PY  - 1992
SP  - 1836
VL  - 28
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a21/
LA  - ru
ID  - DE_1992_28_10_a21
ER  - 
%0 Journal Article
%A V. F. Apel'tsin
%T Letter to the editors: “Analytic continuations of solutions of boundary value problems for the stationary wave equation” [Differentsial'nye Uravneniya 27 (1991), no. 1, 8–17, 179; MR1133505]
%J Differencialʹnye uravneniâ
%D 1992
%P 1836
%V 28
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1992_28_10_a21/
%G ru
%F DE_1992_28_10_a21
V. F. Apel'tsin. Letter to the editors: “Analytic continuations of solutions of boundary value problems for the stationary wave equation” [Differentsial'nye Uravneniya 27 (1991), no. 1, 8–17, 179; MR1133505]. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a21/